# SDR IPXA11M68774

- Difficulty date: August 14, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LIGHT, LOW ALERT.  R & R MSC IAW AMM 21-42-01, PERFORMED MSC R-T-R TEST, ALL PASSED.  PERFORMED EMERGENCY LIGHT SYS OPS TEST IAW AMM 33-51-01, ALL PASSED. THIS CLOSED DMI, STICKER REMOVED.
